# SDR FDEA201506242089

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 682 hours, 12,418 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 15382001
- Part serial: 0421
- Condition: Malfunctioned
- Location: Le Slat
- Part time: 68,275 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN EXTENDING SLATS WITH SYS NR 3 ONLY, THE  SLATS ON THE LT WING EXTEND MUCH SLOWER CAUSING A ROLL TO THE RIGHT.  R & R LT OTBD SLAT ACTUATOR NR 3 HYD IAW AMM 27-82-02-4.  PERFORMED OPERATIONS & LEAK CHECK IAW 27-82-02-4.  R & R LT INBD & OTBD SLAT BALANCE RELIEF VLV IAW MM 27-82-12-4.  LEAK & OPERATIONS CHECKED GOOD IAW MM 27-82-12-4.  INSTALLED CLAMP TO SECURE RELIEF ACTUATOR IAW MM 27-82-12-4.
